# SDR CALA2025101309923

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 43,896 hours, 4,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TCP L TCP FAILS (DUE TO INTERNAL LRU FAILURE) OR NO BUS ACTIVITY. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  4259418 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE.  OPS R2 PER CREW THIS FAILED AT 1420Z APPROX SAME TIME THEY SMELLED ODOR IN FLIGHT DECK. HAVE CREW FILL FORMS AND REF AMM CONDITIONAL INSP UNLOCKING FOR CLEARING. PER MAINT REPLACED PANEL AND NO OTHER ODORS NOTED.   R & R LEFT TCP IAW AMM B787-A-23-12-02-00A-720A-A. NO FAULTS NOTED AND NO ODORS NOTED. AIRCRAFT OK FOR SERVICE AT THIS TIME.
